A Generalized FDM for solving the Poisson’s Equation on 3D Irregular Domains

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource

Bibliographic citation
A Generalized FDM for solving the Poisson’s Equation on 3D Irregular Domains ; volume:2014 ; pages:7
Communications in Numerical Analysis ; 2014, 7

Classification
Mathematik

Creator
Izadian, J.
Jalili, M.

DOI
10.5899/2014/cna-00201
URN
urn:nbn:de:101:1-2015101512383
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:51 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Izadian, J.
  • Jalili, M.

Other Objects (12)